# SDR 2015FA0000484

- Difficulty date: October 10, 2015
- Submitted: October 10, 2015
- Operation: General aviation
- Aircraft: N770SW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5309
- Aircraft time: 6,028 hours, 3,522 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5012373
- Part serial: FEB960104
- Condition: Separated
- Location: Mlg
- Part time: 6,028 hours, 3,522 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, PILOT DISCOVERED NR 4 MWA WAS NO LONGER ON THE AXLE.  THE NR 4 BRAKE AND PART OF THE WHEEL ASSY HEAT SHIELD, BEARINGS, SPACERS AND WHEEL ASSY AROUND THE INNER WHEEL BEARING WERE STILL ON THE AXLE AT LANDING.  NO DAMAGE WAS NOTED TO THE ACFT.
